# SDR AALA20170130007

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 832 hours, 332 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE DETECTOR WARNING INDICATION LASTING 25 SECONDS. SEVERAL HOURS LATER, SAME WARNING LASTING 7 SECONDS. NO EVIDENCE OF SMOKE.  ACCOMPLISHED SMOKE DETECTOR INSPECTION AND SYSTEM TEST IAW TSM 26-17-00 WITH NO FAULTS. OPERATIONAL CHECK GOOD.
